Open Access
Translator Disclaimer
August 1996 Asymptotically honest confidence sets for structural errors-in-variables models
Longcheen Huwang
Ann. Statist. 24(4): 1536-1546 (August 1996). DOI: 10.1214/aos/1032298282

Abstract

The problem of constructing confidence sets for the structural errors-in-variables model is considered under the assumption that the variance of the error associated with the covariate is known. Previously proposed confidence sets for this model suffer from the problem that they all have zero confidence levels for any sample size, where the confidence level of a confidence set is defined to be the infimum of coverage probability over the parameter space. In this paper we construct some asymptotically honest confidence sets; that is, the limiting values of their confidence levels are at least as large as the nominal probabilities when the sample size goes to $\infty$. A desirable property of the proposed confidence set for the slope is also established.

Citation

Download Citation

Longcheen Huwang. "Asymptotically honest confidence sets for structural errors-in-variables models." Ann. Statist. 24 (4) 1536 - 1546, August 1996. https://doi.org/10.1214/aos/1032298282

Information

Published: August 1996
First available in Project Euclid: 17 September 2002

zbMATH: 0867.62016
MathSciNet: MR1416647
Digital Object Identifier: 10.1214/aos/1032298282

Subjects:
Primary: 62F25
Secondary: 62E99, 62J99

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 4 • August 1996
Back to Top